# SDR 20010130CW004

- Difficulty date: January 15, 2001
- Submitted: January 30, 2001
- Operation: General aviation
- Aircraft: N511ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0143
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: L635M1025229
- Condition: Cracked
- Location: Transmission
- Part time: 138 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE CHATTERING FOUND CRACKED ROTOR BRAKE DISC./ THIS IS SECOND EVENT.
